# SDR C2XA02SH085

- Difficulty date: October 4, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 11,129 hours, 9,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK INSPECTION,  THE RT FLOORBEAM AT FRAME 20 WAS FOUND TO HAVE CORROSION AT NUTPLATE HOLES AND UNDER DOUBLER. MAINTENANCE REMOVED DAMAGED SECTION AND PERFORMED A FLOORBEAM REPAIR IAW EC 5320-01077. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
